Medical Questions > Womens Health > Birth Control Forum

Solia birth control ... Three Periods In One Month??

I started Solia (first time with birth control) the Sunday after my period. A week of taking the pill went by fine, then I got a light dark period from the day before christmas until now. I don't know whether to call it spotting, which I've been told is normal on birth control, or a period. It's lasted almost a week. I'm not at the end of my pack yet, where I'm supposed to take the sugar pills and have my period. I'm afraid when I get to that point in the pack, my period won't come because I'm having it now? Is this weird? I can't talk to the perscriber until after winter break............ and I want to know so I don't feel worried about it. Any ideas?
Did you find this post helpful?
|

replied December 30th, 2007
Experienced User
when i started bc pills my periods were wacky at first and then leveled out. do try to make an appointment to see the doc, just to make sure everything's fine.
|
Did you find this post helpful?

replied December 30th, 2007
Extremely eHealthy
ANY bleeding that is not your 'period week' is not called a 'period' it is called "Breakthrough bleeding".

This normal for the first 1-2 months on BC pills, as your body needs to adjust to the hormone levels.
|
Did you find this post helpful?

replied December 30th, 2007
Experienced User
Your body is adjusting to the pills some people have the opposite problem as you do now, if it persists tell the doctor, I mean if it happens the next 2 or 3 months in a row otherwise I think that your body is just adjusting to them.
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...